Stomach and chest pain with Lexepro or Ativan?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/3/2006 6:06 PM (GMT -7)   
I take both of these drugs, has anyone had these symptoms with taking either?
 
That and all the sudden I've lately been getting extremely drowsy on them where it's even hard to drive home from work.
 
Maybe I'm just panicing and it's causing these pains but I don't know.
 
I woke up this morning and felt just like my stomach was burning and chest... I've never had heartburn before, maybe that's what it was?
I don't know.

Post Edited (Twiggygal) : 10/3/2006 7:21:54 PM (GMT-6)


Daisy232627
Regular Member


Date Joined Jul 2006
Total Posts : 189
   Posted 10/4/2006 5:38 AM (GMT -7)   
Twiggy, it sure does sound like heartburn to me. I don't take those drugs (I take different ones). I know that when I have panic or anxiety I get really sleepy really easy. This does not sound like anything to worry about. Sorry I don't have better advice for you, but I do hope you feel better soon. Try drinking some milk it always helps when my stomach is burning (acid reflux maybe?). Take it easy and be good to yourself.

HUGS
Daisy
"Happiness is your nature. It is not wrong to desire it, what is wrong is seeking it outside when it is inside." -Ramana Maharishi 
 
"Mind is the source of happiness or unhappiness".-Buddha
 
Daisy


amos
Regular Member


Date Joined Aug 2006
Total Posts : 58
   Posted 10/4/2006 7:09 AM (GMT -7)   
twiggy, i take both the lexapro and the ativan i have never had the burning in my chest or stomache i would say that could possibly be heartburn, when i get heartburn that's what it feels like. all i notice on the lexapro right now is an increase in my anxiety and panic, but i've only been on the 10mg for a week so i take the ativan to help with that. sorry i can't be of more help to you.
amos

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 10/4/2006 2:03 PM (GMT -7)   
have you just started these meds? hard to know whats happening, the sedation could be from either what doses do you take?
try taking the lexapro just before bed and stop the atibvan for a while
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Eaglehook
New Member


Date Joined Jun 2008
Total Posts : 1
   Posted 6/8/2008 9:17 PM (GMT -7)   
Hi,
How did your stomach and chest pain turn out? My sig. other (SO) took Ativan for 18 years for anxiety, tachycardia, palpitations, and pre-cordial pain. She had slight stomach burning, but suddenly developed excruciating pain - stomach and chest. She had to withdraw suddenly; had severe withdrawal syndrome. All other rx's were useless or had their own tough side effects. Finally, was able to resume Ativan at 1/2 original dose. Ten months later, same problem starting up. She does have other problems. So, what has been your experience?

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 6/8/2008 9:57 PM (GMT -7)   
Twiggy, I take ativan for insomnia and it doesn't give me any troubles.  Maybe take it up with doc.  Hope all is well with you..great to see you about sweetie!

Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess
 


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 12/27/2008 7:18 PM (GMT -7)   
Hey TG!

I came across one of you old posts here and wondered how you were doing now with these symptoms and drugs after a couple of years? Was it acid reflux or a stomach problem? I'm just wondering because I have this issue along with others on here lately :)

Take care and Welcome. . . lol (sorry I'm a cracker:)
Much Love, Hugs, Peace and Comfort!!!
Your Bro,
Sam
   
"And in the end, it's not the years in your life that count. It's the life in your years"
~ Abraham Lincoln ~
 
Not a medical professional.  Seek your physician's advice
before making changes to your meds or lifestyle :)


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 12/27/2008 7:30 PM (GMT -7)   
Grove- I hate to tell you this but the symtpoms are horrid now. I have some kind of gastrointestinal issue and my stomach burns 24/7. I can't eat anything spicy or red sauce or anything.

I saw this post and I was like, WHEN did I post this? Did I sleep walk? LOL Then I saw the date.

I went to the doc several times and stress is the major issue, and i just had major chest pain just a little bit ago under my ribs on the right side. The doc couldn't tell me much and sent me to get an abdominal scan, which came back normal. I was going to go to a gastroenthamologist but haven't yet.

Sometimes I get indigestion so bad and my stomach just burns that I can only drink water and can't eat anything.

I would recommend a month long dose of the generic for Prilosec. I think it's called Omeziprole or something. It's almost half the price of Prilosec. It doesn't work instantly, it takes a few days, but it does work.

That and going on a bland diet; avoiding spicy and fatty foods and pizza/italian food, and alcohol. Alcohol can cause it as well.

I really should take my own advice. I did for a while and was dropping weight and the symptoms started to go away after I lost about 10 pounds. Being overweight is another reason why I have this issue. Then I went back on the bad diet and gained the weight back. ARGH

TG~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG - 2 mgs a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 
 
IT'S A GIRL! Amelia Candice.
 
Born 7-7-08
6 lbs, 6 oz
19.5 inches long
 
 
Help support Healing Well and its' forums and chatrooms... donate today.... http://www.healingwell.com/donate/


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 12/27/2008 7:43 PM (GMT -7)   
Sounds like what I'm going through TG. . . I know that most of my family have gastro issues and we are all a little heavier than needed. Everytime I get to my right size, I'll get put on a new pill or more stress and right back up it goes. . . I'm sorry to hear that you have not got better although. I wish you the best at your appointment and please let me know how it all works out :)

I did not realize the generic was out. I'm on my way to Wally World now! Thank you :)

Take care!
Much Love, Hugs, Peace and Comfort!!!
Your Bro,
Sam
   
"And in the end, it's not the years in your life that count. It's the life in your years"
~ Abraham Lincoln ~
 
Not a medical professional.  Seek your physician's advice
before making changes to your meds or lifestyle :)


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 12/27/2008 11:24 PM (GMT -7)   
Twiggy, I take Ativan but haven't had those issues from the med. I do get chest pain occasionally. I take tums or pepcid and sit up for awhile. I've had the pain checked out but the docs couldn't find anything. I've had the pain you mentioned. You said it was right side under ribs. I've had that! Don't know what it was. Anyway, sounds like you need to adjust your diet, practice your relaxation techniques, and maybe walk a little. I know how you're feeling and my heart goes out to you. I hope you find the reason for your suffering! Take care...

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/28/2008 9:38 AM (GMT -7)   

Hey Twiggy,

Have you ever been dx with GERD, you may want to browse the GERD forum as many of the members have the sx you describe including chest pain.

I hope you are feeling better.

Hugs

Kitt

 


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:27 PM (GMT -7)
There are a total of 2,735,544 posts in 301,315 threads.
View Active Threads


Who's Online
This forum has 151417 registered members. Please welcome our newest member, porkdot.
326 Guest(s), 12 Registered Member(s) are currently online.  Details
Bui, Teamchris, Loutucky, NiceCupOfTea, ChickNorris, U B Tough, Fairwind, LymieWriter8, Mustard Seed, Hallahan, multifacetedme, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer